Let E be an ample vector bundle of rank r on a smooth projective manifold X of dimension n \geq r+3. Pairs (X,E) as above are investigated under the assumption that E has a regular section vanishing anlong a Fano manifold Z of indez dim(Z)-1 and Picard number \rho(Z) \geq 2.

Ample vector bundles and del Pezzo manifolds / T. de Fernex, A. Lanteri. - In: KODAI MATHEMATICAL JOURNAL. - ISSN 0386-5991. - 22:1(1999), pp. 83-98.

Ample vector bundles and del Pezzo manifolds

A. Lanteri
Ultimo
1999

Abstract

Let E be an ample vector bundle of rank r on a smooth projective manifold X of dimension n \geq r+3. Pairs (X,E) as above are investigated under the assumption that E has a regular section vanishing anlong a Fano manifold Z of indez dim(Z)-1 and Picard number \rho(Z) \geq 2.
ample vector bundle ; del Pezzo manifold ; extremal ray
Settore MAT/03 - Geometria
Article (author)
File in questo prodotto:
Non ci sono file associati a questo prodotto.
Pubblicazioni consigliate

Caricamento pubblicazioni consigliate

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/2434/179041
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 4
  • ???jsp.display-item.citation.isi??? ND
social impact